# SDR 2007UALA03349

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 49,326 hours, 34,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Torque Tube
- Condition: Excess Play
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT TORQUE TUBE HAS MOVEMENT BEYOND .003.  REMOVED TORQUE TUBE ASSY, UPPER & LOWER LINKS, RADIUS LINK, GUIDE PLATE & STOP PLATE.  REPLACED BEARINGS & REINSTALLED PLATES WITH LINKS & REPAIRED TORQUE TUBE ASSY.
